# SDR UALA2010040801179

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 53,387 hours, 19,631 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME SHUDDER/VIBRATION, RTFL CREW PLEASE COMPLETE VIBRATION REPORT LOCATED IN FLT DECK.  FOUND RUDDER SERVO AND ROD END GREEN SYS OUT OF LIMITS.  REPLACED. FOUND RUDDER RIG OUT OF LIMITS.  RIGGED.  REPLACED GREEN SYS YAW DAMPENER AND NR 1 FAC .  FLUSHED GREEN SYS HYD.
